# SDR 2000ZZZM38

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Part number: 52105
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING DRY BAY PAREL NR 52105 HAS CORROSION, UNIT TRANSFERED FROM CRIC NR 7860.  BLENDED CORROSION IAW ATR SRM 53-14-12.  INSTALLED NEW CENTER WING DRY BAY PANEL IAW ATR 72 AMM/JIC 57-00-00 OAC.  (M)
